# SDR UHLA2014092000651

- Difficulty date: September 20, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 28,601 hours, 17,619 cycles
- System (JASC): 3140 · Central Computers
- Part: Warning Message
- Condition: Multiple Fail
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, FAIL DISPLAYED ALONG WITH MANY OTHER ASSOCIATED MESSAGES.  FOLLOWED QRH, DECLARED EMERGENCY, DIVERTED, LANDED WITHOUT INCIDENT.  RESET POWER AND FCND WAS ACTIVE. PERFORMED RTS, MESSAGE CLEARED.
